# SDR 2022FA0000558

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: General aviation
- Aircraft: N596QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0153
- Aircraft time: 4,008 hours, 2,650 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Part time: 4,008 hours, 2,650 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AERAS OF CORROSION ON RH AND LH UPPER WING SKINS. SUBJECT: MULTIPLE AERAS OF CORROSION ON RH AND LH UPPER WING SKINS AIRCRAFT:  680A-0153 | N596QS. TT:  4007.5 TL: 2650. REF:  DQ36499M1. DATED: SEPTEMBER 28,2022.
